# SDR TSAA9580051

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70724
- Make and model: Boeing 737297
- Aircraft serial: 21740
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Starter Valve
- Part number: 97907071
- Condition: Open
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KOA/HNL - FLT 81 - PILOT REPORTED NR 2 'START VALVE OPEN' LIGHT CAME ON IN-FLIGHT.  LIGHT WENT OUT WHEN POWER RETARDED.  PRECAUTIONARY LANDING MADE IN KOA.  REPLACED STARTER SHUT-OFF VALVE.  ALSO, REPLACED STARTER, START SWITCH, AND STARTER SPLINE AS PRECAUTIONARY.  AIRCRAFT RETURNED TO SERVICE.  (X)
